# SDR RAIA2019100740001

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 43,381 hours, 26,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 728750367
- Condition: Sparks
- Location: Sidewall Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AT 24CD NOTICED SPARKS AND FUMES COMING FROM OVERHEAD AREA NEAR SIDEWALL.   R & R THE LIGHT ASSY HARNESS. OPS CHECKED GOOD .
